Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jun 29, 2011, 6:14 AM CDT for Outagamie County, Waupaca County, Wisconsin. It took effect at Jun 29, 2011, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2011, 6:14 AM CDT (11:14 UTC)
- In effect from
- Jun 29, 2011, 7:00 PM CDT
- Expired
- Jun 30, 2011, 6:39 AM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
Counties Outagamie County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at New London (NEWW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.1 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
059 WGUS43 KGRB 291114 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 614 AM CDT WED JUN 29 2011 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... WOLF RIVER AT NEW LONDON AFFECTING OUTAGAMIE AND WAUPACA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC087-135-300214- /O.NEW.KGRB.FL.W.0022.110630T0000Z-110630T1800Z/ /NEWW3.1.ER.110630T0000Z.110630T0000Z.110630T0000Z.NO/ 614 AM CDT WED JUN 29 2011 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE WOLF RIVER AT NEW LONDON. * FROM THIS EVENING TO THURSDAY AFTERNOON. * AT 5:00 AM WEDNESDAY THE STAGE WAS 8.9 FEET AND VERY SLOWLY RISING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * AT 9.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR URBAN FLOODING IN THE NEW LONDON AREA INCLUDING PFIEFER PARK. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN NEW LONDON 9.0 7.0 8.93 05 AM 06/29 8.9 8.8 8.6 8.4 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW LONDON 8.93 05 AM 06/29 0.21 9.00 07 PM 06/29 $$
1 follow-up statement
389 WGUS83 KGRB 301139 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 639 AM CDT THU JUN 30 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WOLF RIVER AT NEW LONDON AFFECTING OUTAGAMIE AND WAUPACA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... CAUTION IS ADVISED WALKING NEAR RIVERBANKS. && WIC087-135-301209- /O.CAN.KGRB.FL.W.0022.000000T0000Z-110630T1800Z/ /NEWW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 639 AM CDT THU JUN 30 2011 THE FLOOD WARNING IS CANCELLED FOR THE WOLF RIVER AT NEW LONDON. * AT 5:00 AM THURSDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE AT 9.0 FEET. THE RIVER WILL FALL TO 8.7 FEET BY NOON FRIDAY. * AT 9.0 FEET...WHICH IS FLOOD STAGE...THERE IS MINOR URBAN FLOODING IN THE NEW LONDON AREA INCLUDING PFIEFER PARK. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON NEW LONDON 9.0 7.0 8.94 05 AM 06/30 8.8 8.6 8.4 8.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW LONDON 8.97 08 PM 06/29 0.01 8.90 07 AM 06/30 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 29, 2:55 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 29, 2:55 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 255 AM CDT WED JUN 29 2011 .SHORT TERM...TODAY/TONIGHT/THURSDAY. HIGH PRESSURE WILL DOMINATE THE REGION TODAY INTO TONIGHT TO PROVIDE PLENTY OF SUNSHINE AND PLEASANT TEMPERATURES. MAIN CHALLENGE TO THIS PERIOD OF THE FORECAST BEGINS LATER TONIGHT AND INTO THURSDAY. RETURN FLOW WAA INCREASES OVERNIGHT INTO THURSDAY FOR THE NEXT CHANCE OF SHOWERS AND STORMS. THE H8 WARM FRONT SLIDES OVER THE STATE FROM SOUTHWEST TO NORTHEAST WHILE THE CAPPING EDGE WORKS INTO CENTRAL WISCONSIN AROUND MIDDAY BEFORE LIKELY CAPPING THE REST OF THE REGION BY THURSDAY EVENING. INCREASED POPS TO CHC CATEGORY FOR THURSDAY AS THE AIR MASS BECOMES UNSTABLE WITH INCREASING SURFACE DEWPOINTS. PROGGED SHORT WAVE SLIDES OVER THE RIDGE TOWARD THURSDAY AND SAT IMAGERY/RADAR APPEARS TO HAVE A BEAD ON THIS FEATURE AS IT WORKS OVER EASTERN MONTANA EARLY THIS MORNING. WITH THE STRONG WAA PATTERN LATE TONIGHT...ALSO INCREASED POPS ACROSS CENTRAL AND NORTH CENTRAL FOR LATE TONIGHT AS WELL. SOME POTENTIAL OF NEAR SEVERE STORMS WITH THE INCREASED INSTABILITY WITH THE PRIMARY LOCATION NEAR THE INTERSECTION OF CAPPING EDGE AND LLJ. MAX TEMPERATURES MAY BE IMPACTED BY CONVECTION ON THURSDAY BUT STILL ANTICIPATE TEMPERATURES TO BE AT LEAST A FEW DEGREES WARMER THAN TODAY AS THE WARMER AIR SURGES INTO THE REGION. .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT. SHORTWAVE RIDGING OVER THE WESTERN GREAT LAKES EARLY IN THE PERIOD WILL FLATTEN DUE TO HEIGHT FALLS MOVING ACROSS SOUTHERN CANADA. WEAK TROUGHING THEN WILL DEVELOP ACROSS THE REGION HEADING INTO SUNDAY. THE 18Z GFS IS TOO STRONG WITH SEVERAL FEATURES...SO WILL BEGIN USING THE ECMWF/GEM FOR THE FORECAST. THURSDAY NIGHT THROUGH FRIDAY NIGHT...SHORTWAVE RIDGING WILL BE MOVING OVER THE REGION THURSDAY NIGHT INTO FRIDAY. SW LOW LEVEL WINDS WILL DRAW HOT AND HUMID AIR FROM THE SOUTHERN PLAINS INTO THE STATE AHEAD OF A COLD FRONT MOVING OVER THE NORTHERN MISSISSIPPI VALLEY. 850MB AND 925MB TEMPS WILL REACH INTO THE LOWER AND UPPER 20S RESPECTIVELY AHEAD OF THE FRONT...WHICH WILL REACH NORTHEAST WISCONSIN FRIDAY AFTERNOON. WILL RAISE TEMPS ON FRIDAY...AS 925MB TEMPS IN THE MODELS SUPPORT MID 90S FOR HIGHS. COMBINED WITH THE HUMIDITY...HEAT INDICES MAY APPROACH HEAT ADVISORY LEVELS IN THE AFTERNOON. BUT DESPITE THE SEASONABLY HOT AND HUMID CONDITIONS...LACK OF MID AND UPPER SUPPORT AND POSSIBILITY OF A CAPPED ATMOSPHERE WILL BE A DETRIMENT FOR CONVECTION FRIDAY AFTERNOON. WILL KEEP THE VERY LOW CHANCE POPS IN THE FORECAST. THE COLD FRONT WILL EXIT THE AREA DURING THE EVENING HOURS WITH SIMILAR CONDITIONS COMPARED TO FRIDAY AFTERNOON. VERY LOW CHANCE POPS WILL REMAIN IN THE FORECAST. THOUGH TEMPS ARE NOT ALL THAT COLDER BEHIND THE FRONT...WILL SEE A NOTICEABLE DROP IN HUMIDITY LEVELS. SATURDAY AND SUNDAY...HIGH PRESSURE BUILDS IN FOR SATURDAY BEHIND THE FRONT. SHOULD STILL SEE A WARM DAY AT LEAST IN THE MID 80S...POSSIBLY UPPER 80S. THE PREVIOUS COLD FRONT WILL START RETURNING NORTH OVER THE NORTHERN MISSISSIPPI VALLEY LATE SATURDAY NIGHT AND INTO CENTRAL OR NORTHERN WISCONSIN ON SUNDAY. WILL SEE A HIGHER CHANCE OF POPS OVER CENTRAL WISCONSIN THAN NORTHERN WISCONSIN AND WILL ARRANGE POPS ACCORDINGLY. PRECIP POTENTIALLY LINGERS INTO SUNDAY NIGHT. && .AVIATION...PATCHY MVFR/IFR VSBYS DUE TO GROUND FOG WILL PERSIST TO AROUND 14Z...OTHER VFR CONDITIONS TO PREVAIL TODAY INTO TONIGHT. LATE TONIGHT ISOLD MVFR VSBYS DUE TO SHOWERS AND STORMS POSSIBLE OVER CENTRAL AND NORTH CENTRAL WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/MPC
Hazardous weather outlook, Jun 29, 5:56 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 556 AM CDT WED JUN 29 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 556 AM CDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT OVER CENTRAL AND NORTH CENTRAL WISCONSIN. A FEW OF THE STRONGER STORMS MAY CONTAIN HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY AS A WARM FRONT LIFTS OVER THE STATE. A FEW STORMS MAY CONTAIN HAIL AND GUSTY WINDS. A BRIEF PERIOD OF HOT AND HUMID WEATHER IS LIKELY AT THE END OF THE WEEK. ON FRIDAY...HIGH TEMPERATURES ARE EXPECTED TO WARM INTO THE LOWER TO MID 90S...RESULTING IN DANGEROUS HEAT INDICES INTO THE 100 TO 105 DEGREE RANGE AWAY FROM LAKE MICHIGAN. COLD FRONTS MAY BRING A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY NIGHT...AND AGAIN ON SUNDAY INTO EARLY ON THE FOURTH OF JULY. HOWEVER...THE CHANCE OF STORMS IS SMALL AT THIS TIME...AND IT IS TOO EARLY TO DETERMINE IF ANY SEVERE STORMS WILL DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-301100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 556 AM CDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...AND A SMALL CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY NIGHT...AND THEN AGAIN SUNDAY INTO EARLY MONDAY. IT IS TOO EARLY TO DETERMINE IF ANY SEVERE STORMS WILL DEVELOP. TH/MPC
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.